MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number TRULIANT TIB IMP CR INS STD SZ 4, 9MM
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094)
Date of Event 06/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: serial #: (b)(4), category #: 02-020-13-0340 - truliant cr cem fem cr cem right sz 4, serial #: (b)(4), category #: 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t, serial #: (b)(4), category #: 200-02-38 - three peg patella 38mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
Legal case - (b)(6).Per report via the legal department, the patient had an initial right knee replacement done on (b)(6) 2020.The patient had the right knee revised on (b)(6) 2022 approximately 2 years and 4 months after the initial procedure.Postoperative diagnosis: right knee post op pain.Serial #: (b)(4), category #: 02-022-47-4009 - truliant tib imp cr ins std sz 4, 9mm, serial number (b)(4) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510k: k152170.Concomitants: serial #: (b)(4), category #: 02-020-13-0340 - truliant cr cem fem cr cem right sz 4, serial #: (b)(4), category #: 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t, serial #: (b)(4), category #: 200-02-38 - three peg patella 38mm.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
There is no additional information available.Correction - f10-should be blank.
 
Event or Problem Description
Revision operative report of (b)(6) 2022.Indication for surgery, this 61 yo female has a recalled polyethylene liner.The patient was having postoperative pain and had a negative infection work-up.Poly exchange was done replacing the 9mm to a 10mm poly.At the time of surgery there was noted to be some overgrowth of bone along the medial tibial tray as well as an ossified fragment in the posterior medial joint line that was removed.There is some mild wear on the posterior medial corner of the polyethylene and some mild wear along the surface of the polys there was no significant osteolysis seen and minimal synovitis.Sterile dressings were applied, and the patient was taken to recovery room in stable condition, there were no surgical complication.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H6: investigation results: the revision reported may have been the result of polyethylene wear as stated in the operative notes.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, the extent and root cause of the reported polyethylene wear cannot be confirmed as the devices were not available for evaluation and radiographs/ photographs were not provided.

Brand Name
TRULIANT TIB IMP CR INS STD SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16731135
Report Number1038671-2023-00668
Device Sequence Number20482268
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2026
Device Model NumberTRULIANT TIB IMP CR INS STD SZ 4, 9MM
Device Catalogue Number02-022-47-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer07/19/2023
09/22/2023
05/12/2026
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date07/19/2023
10/04/2023
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale